MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACCUSTICK II; INTRODUCER, CATHETER

BOSTON SCIENTIFIC CORPORATION ACCUSTICK II; INTRODUCER, CATHETER
Model Number 35615
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/22/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via medwatch mw5084800 that the wire broke off and was snared from the patient.A.038 j-tip wire accustick ii was used in a left percutaneous nephrolithotomy placement procedure.During procedure, the wire of the accustik ii broke off inside the patient.The wire was then retrieved using a snare and no additional monitoring needed.No further patient complications reported.
 
Event or Problem Description
It was reported via medwatch mw5084800 that the wire broke off and was snared from the patinet.A.038 j-tip wire accustick ii was used in a left percutaneous nephrolithotomy placement procedure.During procedure, the wire of the accustik ii broke off inside the patient.The wire was then retrieved using a snare and no additional monitoring needed.No further patient complications reported.It was further reported that there were no device fragments left in the patient's body and the patient was stable.

Brand Name
ACCUSTICK II
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8487332
Report Number2134265-2019-03505
Device Sequence Number19303968
Product Code KGZ
UDI-Device Identifier08714729157588
UDI-Public08714729157588
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K952828
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 04/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/13/2021
Device Model Number35615
Device Catalogue Number35615
Device Lot Number0022113502
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/13/2019
Supplement Date Received by Manufacturer04/08/2019
Initial Report FDA Received Date04/05/2019
Supplement Report FDA Received Date04/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;